An overdose of aspirin means you have too much aspirin in your body.
This can happen in two ways:
If a person accidentally or intentionally takes a very large dose of aspirin at one time, it's called an acute overdose.
If a normal daily dose of aspirin builds up in the body over time and causes symptoms, it's called a chronic overdose. This may happen if your kidneys do not work correctly or when you are dehydrated. Chronic overdoses are usually seen in older patients during hot weather.
Pain relief can be available without a prescription. And for centuries, ointments, rubs and liniments have been applied to the skin over... Read more »
My wife's grandmother lives in Belgrade, Serbia. She is 91 and still vacations in the mountains. She has knee pain, but it bothers her... Read more »
I've been asked a multitude of questions about drug allergies over the past 20 years. Most people do not get through life without having a... Read more »
A new review supports what those of us who have worked in the area of chronic pain have long known – people who take opioids for real... Read more »
1. Practice good hygiene. Keep your body clean, wash your hands frequently and try to avoid touching the sores. 2. Take salt baths. This method can... Read more »
Complex regional pain syndrome is a little understood but very painful syndrome that can begin after a seemingly minor injury. What makes this... Read more »
A snapping hip can cause deep groin pain, burning in the groin, or a popping/snapping sensation that can be quite painful. It often doesn't respond... Read more »
Chronic non-cancer pain is fairly common in the US. Current statistics show that it affects around 20 percent of the population. Physicians who are... Read more »